Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Bleeding post pcos treatment, miscarriage suspicion - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help u
User :   I Had XXXXXXXX 35 For 3months Because Of PCOs.It Finished In April And I Had My Last Periods On 17th Of April After That I Tried To Concieve.Now I Started Bleeding On 4th Of May.I Am Confused?
Doctor :   ok
User :   can it be a misscarriage?
User :   or still my periods r irregular?
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   sure
Doctor :   wats your age
User :   27
Doctor :   for how many days did yu bleed
Doctor :   was the bleeding heavy
User :   today is my second day
Doctor :   ok
User :   not very heavy ...but lots of bloood clots
Doctor :   were yu able to appreciate any flesh
User :   wht does this mean?
Doctor :   more of clots
Doctor :   with any muscle types tissues
User :   it was like a discharge
User :   red in color
Doctor :   ok
Doctor :   did yu have abdominal pain
User :   slight pain
Doctor :   ok
Doctor :   as per history its looks like a threatened abortion

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor